# SDR COMA0460178

- Difficulty date: March 2, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N518CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7816
- Aircraft time: 1,928 hours, 1,570 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455025
- Part serial: 1308
- Condition: Faulty
- Location: Cockpit
- Part time: 1,927 hours, 1,570 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5870 WHEN LANDING GEAR SELECTED UP IT CYCLED BETWEEN UP AND INTRANSIT UNTIL THE CONTROL WAS RECYCLED.  REPLACED THE GEAR SELECTOR CONTROL HANDLE.
